Alert archive / Texas / River Flood Warnings in 2025
River Flood Warning 2, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 12, 2025, 4:07 AM CDT for Bexar County, Medina County, Texas. It took effect at Jun 12, 2025, 8:00 AM CDT. It was in force for 5 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2025, 4:07 AM CDT (09:07 UTC)
- In effect from
- Jun 12, 2025, 8:00 AM CDT
- Expired
- Jun 12, 2025, 12:37 PM CDT
- In force
- 5 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bexar County, TX, Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 82 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Medina River near La Coste (LACT2). The gauge peaked at 14.10 ft at Jun 12, 2025, 5:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 15 ft
- Moderate stage
- 19 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08180640, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
803
WGUS44 KEWX 120907
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
407 AM CDT Thu Jun 12 2025
...The National Weather Service in Austin/San Antonio TX has issued
a Flood Warning for the following rivers in Texas...
Medina River At LaCoste affecting Bexar and Medina Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Flooding is occurring or is imminent. Most flood related deaths
occur in automobiles. Do not attempt to cross water covered bridges,
dips, or low water crossings. Never try to cross a flowing stream,
even a small one, on foot. To escape rising water find another route
over higher ground.
To escape rising water, take the shortest path to higher ground.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 900 PM CDT.
&&
TXC029-325-130200-
/O.NEW.KEWX.FL.W.0002.250612T1300Z-250613T0200Z/
/LACT2.1.ER.250612T1300Z.250612T1300Z.250612T1400Z.NO/
407 AM CDT Thu Jun 12 2025
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO LATE THIS EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Medina River at LaCoste.
* WHEN...From this morning to late this evening.
* IMPACTS...At 15.0 feet, Minor lowland flooding begins to impact
the Medina River RV park anlong CR 4713. Minor lowland flooding
reaches the slab elevation of the Knights of Columbus building
just below the bridge over Pearsall Road (Farm to Market 2536).
County roads, low bridges and crossings near or over the Medina
River are flooded and dangerous.
* ADDITIONAL DETAILS...
- At 3:45 AM CDT Thursday the stage was 2.8 feet.
- Bankfull stage is 15.0 feet.
- Forecast...The river is expected to rise to a crest of 15.0
feet this morning. It will then fall below flood stage late
this morning.
- Flood stage is 15.0 feet.
- Flood History...No available flood history.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (4 am CDT)
Location Stg Stg Day/Time Fri Sat Sun
Medina River
LaCoste 15.0 2.8 Thu 3 am CDT 9.3 6.1 4.9
&&
LAT...LON 2925 9866 2934 9897 2941 9883 2929 9858
$$
MO1 follow-up statement
207
WGUS84 KEWX 121737
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
1237 PM CDT Thu Jun 12 2025
...The Flood Warning is cancelled for the following rivers in
Texas...
Medina River At LaCoste affecting Medina and Bexar Counties.
TXC029-325-121845-
/O.CAN.KEWX.FL.W.0002.000000T0000Z-250612T1737Z/
/LACT2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1237 PM CDT Thu Jun 12 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Medina River At LaCoste.
* ADDITIONAL DETAILS...
- At 11:45 AM CDT Thursday the stage was 9.8 feet.
- Bankfull stage is 15.0 feet.
- Forecast...The river is expected to rise to a crest of 10.5
feet this afternoon.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (1 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Medina River
LaCoste 15.0 9.8 Thu 11 am CD 7.4 7.3 7.2
&&
LAT...LON 2925 9866 2934 9897 2941 9883 2929 9858
$$
PLATTWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 12, 2:02 AM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 12, 2:02 AM CDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 202 AM CDT Thu Jun 12 2025 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Today through Friday) Issued at 128 AM CDT Thu Jun 12 2025 Key messages: - Flood Watch continues through the day today. - Locally heavy rain likely along and east of Hwy 281. An upper level trough is moving across TX tonight, and there is a stationary front stretched over Central TX. A line of thunderstorms is moving across the I-35 Corridor, and there are isolated cells ahead of the line in the Coastal Plains. This convection will continue into the start of the new forecast period. Storm movement is slow, and they are producing high rainfall rates. Excessive rainfall is possible. We will continue the Flood Watch over the eastern half of the area through the day today. Additional rainfall of one to three inches with isolated higher amounts will be possible. Showers and storms will move away from the area tonight as the upper trough moves off to the northeast. The low level flow will remain from the south to southeast keeping the airmass warm and moist. A weak shortwave trough in the northwesterly flow aloft may provide enough lift to generate isolated showers and thunderstorms during the day Friday. Conditions do not look favorable for strong storms or heavy rain. && .LONG TERM... (Friday night through Wednesday) Issued at 128 AM CDT Thu Jun 12 2025 Key messages: - Drier weather returns. An upper level ridge will build into West TX Friday night keeping the weather dry over our western area. This will keep northwesterly flow aloft over the eastern part of the CWA. The low level flow will continue warm and moist. With daytime heating there will be low chances for showers and thunderstorms each afternoon Saturday through Monday over the eastern half of the area. Tuesday the upper ridge should build far enough east to dry out the entire CWA. Then Wednesday it will retreat back to the west allowing low rain chances over the east again. && .AVIATION... (06Z TAFS) Issued at 1231 AM CDT Thu Jun 12 2025 Thunderstorms are moving into the San Antonio area and ceilings have lowered. Any storm that moves across an airport will reduce visibility and produce strong, gusty winds. Storms should move into Austin within the next hour. There's about a three hour window for storms to move through. Once the line moves through, there will be isolated showers with lightning possible. All of the rain should be gone by around noon. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 87 74 94 76 / 60 10 20 0 Austin Bergstrom Intl Airport 86 73 93 76 / 70 10 20 0 New Braunfels Muni Airport 88 73 93 75 / 80 10 20 0 Burnet Muni Airport 87 72 91 74 / 40 0 10 0 Del Rio Intl Airport 97 78 101 78 / 0 0 0 0 Georgetown Muni Airport 85 73 92 75 / 50 0 20 0 Hondo Muni Airport 90 74 95 75 / 50 0 10 0 San Marcos Muni Airport 87 73 93 75 / 80 10 20 0 La Grange - Fayette Regional 84 75 90 76 / 90 20 40 0 San Antonio Intl Airport 88 76 94 77 / 70 10 20 0 Stinson Muni Airport 90 76 95 78 / 70 10 20 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for Bandera-Bastrop-Bexar-Blanco- Burnet-Caldwell-Comal-De Witt-Fayette-Gillespie-Gonzales-Guadalupe- Hays-Karnes-Kendall-Kerr-Lavaca-Lee-Llano-Medina-Travis-Williamson- Wilson. && Short-Term...05 Long-Term...05 Aviation...05
In the hours before
Local storm report, Jun 12, 3:46 AM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
346 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM Rain 4 ENE Fischer 30.00N 98.20W
06/12/2025 M5.28 Inch Hays TX Mesonet
Mesonet station BFST2 4.3 E Fischer.
&&Local storm report, Jun 12, 3:47 AM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
347 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM Rain Garden Ridge 29.63N 98.30W
06/12/2025 M4.76 Inch Comal TX Mesonet
Mesonet station DW7721 Garden Ridge.
0335 AM Rain 2 W New Braunfels 29.71N 98.16W
06/12/2025 M4.70 Inch Comal TX Mesonet
Mesonet station AW802 NEW BRAUNFELS.
0336 AM Rain 2 W Spring Branch 29.88N 98.44W
06/12/2025 M4.68 Inch Comal TX Mesonet
Mesonet station DW3766 Spring Branch.
&&Special weather statement, Jun 12, 3:47 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
347 AM CDT Thu Jun 12 2025
TXZ205>207-120930-
Guadalupe TX-Comal TX-Bexar TX-
347 AM CDT Thu Jun 12 2025
...A strong thunderstorm will impact portions of northwestern
Guadalupe, northeastern Bexar and southeastern Comal Counties through
430 AM CDT...
At 347 AM CDT, Doppler radar was tracking a strong thunderstorm over
San Antonio Int Airport, moving northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
San Antonio, New Braunfels, Schertz, Seguin, Cibolo, Converse,
Universal City, Live Oak, Selma, San Antonio Int Airport, Randolph
AFB, Alamo Heights, Windcrest, Terrell Hills, Garden Ridge, Shavano
Park, Hollywood Park, McQueeney, Olmos Park, and Marion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2985 9805 2961 9792 2947 9848 2958 9855
TIME...MOT...LOC 0847Z 244DEG 27KT 2954 9845
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
BradyLocal storm report, Jun 12, 3:49 AM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
349 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 AM Rain 2 SW Helotes 29.55N 98.72W
06/12/2025 M5.20 Inch Bexar TX Public
Measured at Culebra Creek at Baxtershire.
&&
JRLocal storm report, Jun 12, 3:57 AM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
357 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 AM Rain 5 E New Braunfels 29.71N 98.05W
06/12/2025 M4.99 Inch Guadalupe TX ASOS
Measured at KBAZ (New Braunfels Airport).
&&
JRLocal storm report, Jun 12, 4:04 AM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
404 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 AM Flash Flood 4 WNW Zorn 29.77N 98.00W
06/12/2025 Hays TX Mesonet
York Creek Rd (CR 262) at York Creek closed
due to flooding.
&&
JRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:03 PM CDT | Special Weather Statement | EWX | Burnet | 27 min |
| Jun 11, 8:20 PM CDT | Special Weather Statement | EWX | Gillespie | 40 min |
| Jun 11, 10:10 PM CDT | Special Weather Statement | EWX | Blanco | 35 min |
| Jun 11, 10:16 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more | 4 hr |
| Jun 11, 10:50 PM CDT | Special Weather Statement | EWX | Blanco | 55 min |
| Jun 11, 10:54 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Kendall | 36 min |
| Jun 11, 11:08 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 4 hr |
| Jun 11, 11:11 PM CDT | Special Weather Statement | EWX | Bexar | 34 min |
| Jun 11, 11:29 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Hays, Kendall, Medina | 5 hr |
| Jun 11, 11:40 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 32 min |
| Jun 11, 11:51 PM CDT | Tornado Warning | EWX | Bexar | 24 min |
| Jun 12, 12:09 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 31 min |
| Jun 12, 12:15 AM CDT | Special Weather Statement | EWX | Medina | 45 min |
| Jun 12, 12:19 AM CDT | Special Weather Statement | EWX | Bexar | 41 min |
| Jun 12, 12:20 AM CDT | Special Weather Statement | EWX | Comal, Hays | 40 min |
| Jun 12, 12:40 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Hays | 4 hr |
| Jun 12, 12:58 AM CDT | Special Weather Statement | EWX | Bexar, Medina | 62 min |
| Jun 12, 1:00 AM CDT | Special Weather Statement | EWX | Comal, Hays, Travis | 60 min |
| Jun 12, 1:02 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr, Llano | 118 min |
| Jun 12, 1:04 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 41 min |
| Jun 12, 1:05 AM CDT | Tornado Warning | EWX | Hays | 12 min |
| Jun 12, 1:27 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 4 hr |
| Jun 12, 1:30 AM CDT | Special Weather Statement | EWX | Fayette, Lavaca | 60 min |
| Jun 12, 1:41 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lavaca | 34 min |
| Jun 12, 1:47 AM CDT | River Flood Warning | EWX | Bexar | 24 hr |
| Jun 12, 1:48 AM CDT | Special Weather Statement | EWX | Bexar, Caldwell, Comal, Guadalupe | 57 min |
| Jun 12, 2:10 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 5 hr |
| Jun 12, 2:20 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 4 hr |
| Jun 12, 2:55 AM CDT | Special Weather Statement | EWX | Comal | 50 min |
| Jun 12, 3:10 AM CDT | Special Weather Statement | EWX | Bexar | 50 min |
| Jun 12, 3:17 AM CDT | Flash Flood Warning | EWX | Bexar, Medina | 6 hr |
| Jun 12, 3:21 AM CDT | Areal Flood Advisory | EWX | Caldwell, Gonzales, Guadalupe | 5 hr |
| Jun 12, 3:47 AM CDT | Special Weather Statement | EWX | Comal | 43 min |
| Jun 12, 3:58 AM CDT | Flash Flood Warning | EWX | Bexar, Guadalupe, Wilson | 6 hr |
| Jun 12, 4:11 AM CDT | Areal Flood Advisory | EWX | Bexar, Blanco, Comal, Hays, Kendall | 4 hr |
| Jun 12, 4:13 AM CDT | River Flood Warning | EWX | Bexar | 28 hr |
| Jun 12, 4:21 AM CDT | River Flood Warning | EWX | Bexar | 31 hr |
| Jun 12, 4:22 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 43 hr |
| Jun 12, 4:29 AM CDT | Special Weather Statement | EWX | Gonzales | 46 min |
| Jun 12, 5:04 AM CDT | Special Weather Statement | EWX | Wilson | 41 min |
| Jun 12, 5:12 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 5 hr |
| Jun 12, 5:24 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 5 hr |
| Jun 12, 5:49 AM CDT | Special Weather Statement | EWX | DeWitt | 41 min |
| Jun 12, 6:05 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca | 5 hr |
| Jun 12, 6:19 AM CDT | Areal Flood Advisory | EWX | Medina | 4 hr |
| Jun 12, 6:40 AM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| Jun 12, 6:46 AM CDT | Special Weather Statement | EWX | Atascosa | 44 min |
| Jun 12, 7:11 AM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Jun 12, 8:22 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 6 hr |
| Jun 12, 8:55 AM CDT | Flash Flood Warning | EWX | Atascosa, Karnes, Wilson | 6 hr |
| Jun 12, 9:32 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| Jun 12, 9:51 AM CDT | Areal Flood Advisory | EWX | Bexar, Guadalupe, Wilson | 3 hr |
| Jun 12, 10:41 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Medina | 3 hr |
| Jun 12, 1:36 PM CDT | River Flood Warning | EWX | Bexar | 23 hr |
| Jun 12, 2:33 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Jun 12, 2:46 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 2 hr |
| Jun 12, 2:54 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 66 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 29 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes | 43 hr |
| Jun 12, 3:31 PM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 3 hr |
| Jun 12, 3:33 PM CDT | Special Weather Statement | EWX | Uvalde | 42 min |
| Jun 12, 4:16 PM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| Jun 12, 4:20 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 26 min |
Nearby
River Flood Warnings in Texas, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.